Lancaster EPrints

Asymptotic expansion of closed geodesics in homology classes.

Liu, Dongsheng (2004) Asymptotic expansion of closed geodesics in homology classes. Glasgow Mathematical Journal, 46 (2). pp. 283-299. ISSN 0017-0895

[img]
Preview
PDF (download2.pdf)
Download (149Kb) | Preview

    Abstract

    In this paper we give a full asymptotic expansion for the number of closed geodesics in homology classes. Especially, we obtain formulae about the coefficients of error terms which depend on the homology class.

    Item Type: Article
    Journal or Publication Title: Glasgow Mathematical Journal
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 46 (2), pp 283-299 2004, © 2004 Cambridge University Press.
    Subjects: T Technology > TA Engineering (General). Civil engineering (General)
    Departments: Faculty of Science and Technology > Physics
    Faculty of Science and Technology > Engineering
    ID Code: 23894
    Deposited By: ep_ss_importer
    Deposited On: 23 Feb 2009 13:05
    Refereed?: Yes
    Published?: Published
    Last Modified: 26 Jul 2012 16:18
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/23894

    Actions (login required)

    View Item